The cubic nonlinear Schrödinger equation in two dimensions with radial data
Journal of the European Mathematical Society, Tome 11 (2009) no. 6, pp. 1203-1258
Cet article a éte moissonné depuis la source EMS Press
We establish global well-posedness and scattering for solutions to the mass-critical nonlinear Schrödinger equation iut+Δu=±∣u∣2u for large spherically symmetric Lx2(R2) initial data; in the focusing case we require, of course, that the mass is strictly less than that of the ground state. As a consequence, we deduce that in the focusing case, any spherically symmetric blowup solution must concentrate at least the mass of the ground state at the blowup time.
Classification :
35-XX, 00-XX
Keywords: Nonlinear Schrödinger equation, scattering, mass-critical, virial identity
Keywords: Nonlinear Schrödinger equation, scattering, mass-critical, virial identity
@article{JEMS_2009_11_6_a3,
author = {Rowan Killip and Terence Tao and Monica Vișan},
title = {The cubic nonlinear {Schr\"odinger} equation in two dimensions with radial data},
journal = {Journal of the European Mathematical Society},
pages = {1203--1258},
year = {2009},
volume = {11},
number = {6},
doi = {10.4171/jems/180},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/180/}
}
TY - JOUR AU - Rowan Killip AU - Terence Tao AU - Monica Vișan TI - The cubic nonlinear Schrödinger equation in two dimensions with radial data JO - Journal of the European Mathematical Society PY - 2009 SP - 1203 EP - 1258 VL - 11 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/180/ DO - 10.4171/jems/180 ID - JEMS_2009_11_6_a3 ER -
%0 Journal Article %A Rowan Killip %A Terence Tao %A Monica Vișan %T The cubic nonlinear Schrödinger equation in two dimensions with radial data %J Journal of the European Mathematical Society %D 2009 %P 1203-1258 %V 11 %N 6 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/180/ %R 10.4171/jems/180 %F JEMS_2009_11_6_a3
Rowan Killip; Terence Tao; Monica Vișan. The cubic nonlinear Schrödinger equation in two dimensions with radial data. Journal of the European Mathematical Society, Tome 11 (2009) no. 6, pp. 1203-1258. doi: 10.4171/jems/180
Cité par Sources :